# SDR SIMA982501

- Difficulty date: September 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 408
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53375001220
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP-8 INSPECTION, FOUND LEFT FORWARD, MIDDLE AND AFT OUTBOARD, LEFT AFT INBOARD, AND THE LEFT AND RIGHT FLIGHT ATTENDANT SEAT TRACKS CORRODED.  REMOVED AND REPLACED SEAT TRACKS.  AIRCRAFT RETURNED TO SERVICE.  (M)
